MAUDE Adverse Event Report: BIOMERIEUX ITALIA S.P.A. MINI VIDAS® ANALYZER

BIOMERIEUX ITALIA S.P.A. MINI VIDAS® ANALYZER
Model Number 99737
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, a customer in the united states notified biomérieux of observing qcv failure when using mini vidas blue 110 / 220 v (ref.(b)(4) serial number (b)(6)).On 09-feb-2024, the customer¿s qcv failed in position b4.Therefore, section b was disconnected.The customer performed a retrospective analysis on all samples ran on the b4 position from last valid qcv ((b)(6) 2024) until qcv failure ((b)(6) 2024): out of 5 tested samples, only one sample had a change in interpretation with vidas brahms procalcitonin 60t (ref.(b)(4), lot number unknown): - initial result: 6.41 ng/ml; - retest < 0.05 ng/ml.There is no indication or report from the laboratory that the discrepant results led to any adverse event related to any patient's state of health.A biomérieux internal investigation will be initiated.
 
Additional Manufacturer Narrative
An internal investigation was performed following a notification from a customer in the united states regarding qcv failure when using mini vidas blue 110 / 220 v (ref.(b)(4) serial number (b)(6)).The qcv failed in position b4.A field service engineer (fse) was dispatched in order to repair and qualify the instrument.The fse performed actions per protocol.As a reminder, qcv failure is not a malfunction, it means that the qcv played its role as a functional control.Investigation results: the fse performed the following actions: visual inspection of the section (fse comment : clogged ports found).Visual inspection of pump seals.Visual inspection of the tray, door, shield insulate plate and bottom frame (fse comment : n/a).Vidas pump test: all values were above 140: a1: >180 a2: >180 a3: >180 a4: >180 a5: >180 a6: >180 b1: >180 b2: >180 b3: >180 b4: >180 b5: >180 b6: >180 ).Checking of door plunger ball.Checking of striker plate.Checking spring integrity (reminder : replace every 2 years).Checking of free and smooth vertical movement of spr blocks.Cleaning then lubricating the screws holding the spr block optional (if stiff movement).Checking spr block alignment.Checking tower height.Checking tray depth.Checking pump block (movement, pump sensor¿).Checking of presence of leaks.System qualification.Qcv failure root cause was : crystallization blockage.Action to solve it : pump channel cleaning.Conclusion: the qcv failure's root cause was found to be clogged ports by crystallization.All ports were cleaned in both sections of the minividas.Following the fse action, the system was found to be operating as per manufacturing specifications.

Brand Name
MINI VIDAS® ANALYZER
Common Device Name
MINI VIDAS® ANALYZER
Manufacturer (Section D)
BIOMERIEUX ITALIA S.P.A.
via di campigliano 58 / loc. p
firenze 50012
IT  50012
Manufacturer (Section G)
BIOMÉRIEUX ITALIA S.P.A
via di campigliano 58 / loc. p
firenze 50012
IT   50012
Manufacturer Contact
dima amro
5 rue des aqueducs
craponne, MO 
FR  
MDR Report Key18867650
Report Number9615037-2024-00009
Device Sequence Number7721095
Product Code JJE
UDI-Device Identifier03573026140441
UDI-Public03573026140441
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K923579
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number99737
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Supplement Date Received by Manufacturer03/25/2024
Initial Report FDA Received Date03/08/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown